# SDR SWAA2022062720659

- Difficulty date: June 20, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 7ABC; 8DEF; 9ABC; 12ABC. / [01] PERFORMED T/S FOUND BATTERY PACK POSITION M2335 INOP; AS PER WDM 33-51-12 AND AMM 33-51-06-960-805.;[02] VERIFIED STEP 1;[03] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M2335 AS PER REF AMM 33-51-06-960-805 PERFORMED EMERGENCY LIGHTS TEST FOUND NORMAL;[04] VERIFIED STEP 3
